# SDR DALA2020110303567

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,551 hours, 40,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS (4 EA) NOT ILLUMINATING.  CORRECTIVE ACTION: REPLACED BATTERIES 001 AT POSITION M730, M735 AND M10568.  SYSTEM OPERATION IS NORMAL.
